Weakly left localizable rings

Bavula, V.V. (2016) Weakly left localizable rings. Communications in Algebra, 45 (9). pp. 3798-3815. ISSN 0092-7872



  • Bavula, V.V.
Copyright, Publisher and Additional Information: This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 11 Nov 2016, available online: https://doi.org/10.1080/00927872.2016.1247451.
Keywords: : A left localization maximal ring; a weakly left localizable ring; denominator set; the classical left quotient ring of a ring; the largest left quotient ring of a ring; the largest regular left Ore set of a ring
  • Published (online): 11 November 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 29 Nov 2017 15:33
Last Modified: 29 Nov 2017 20:38
Published Version: https://doi.org/10.1080/00927872.2016.1247451
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/00927872.2016.1247451

Share / Export